What should i do if I am hearing things
Hearing things can be a sign of many different things. Your best bet is to be evaluated by a doctor. ChaCha! [ Source: http://www.chacha.com/question/what-should-i-do-if-i-am-hearing-things ]
More Answers to “What should i do if I am hearing things“
- I’m hearing people call my name (among other things)… what on …?
- meds are not the answer for a lot of things –study and apply All treatment recommended by the doctors should be tested and approved and quite rightly so. That makes sense right Obviously it costs vast sums of money to test and approve trea…
- Am I Hearing Things ?
- I can relate to some of the experiences you hold. I know for a fact that at some points I have heard my name being called, sometimes in the distance, other times up close, and at first I have asked around (family and work-mates) if they c…
- Why am I hearing things?
- I have a similar problem and I am using similar meds. I have to use a fan to drown out the random sounds I think I am hearing. Xanax helps me if I get too worried about it. I have a great psycologist and she says I should try the dream anal…
Related Questions Answered on Y!Answers
- Am I going crazy or hearing things that can’t be explained?
- Q: I keep hearing voices but they aren’t usually talking to me. Am I being butted out of my own mind or what? I heard it starting yesterday really bad. I wonder if someone/thing is trying to tell me something or scare me. But why?I can’t go to a doctor cause I dont have medical insurance and medicaid and medicare wont help me. I am too to get that stuff unless I have another child cause my son lives with his dad.that last statement I messed up a little. i am too old.Thank you for the prayer though I’m not of catholic faith I appriciate it.
- A: If you are in united States, go to emergency room. They can’t turn you away.Also, when was the last time you had a good night’s sleep? This happens to me if I miss sleep for more than 2 days.Also, are you pregnant, or have you had a surgery on your reproductive organs? Have you had any hormone shots, or any birth control shots/implants? Many women who have been/had one of the above have had the same symptoms. Short of that, go to a catholic church, and beg them to have mercy on you. Tell them what is happening. they will surely direct you to the proper places.I will say a prayer for you. Go with God.
- I have trouble hearing things should i go get a hearing test?
- Q: I’ve always been hard of hearing since i started school because i remember when i was 5 my teacher told my mom to go get my ears checked but apparently i passed with flying colors but now i really have trouble hearing sometimes i can’t hear people and it’s all muffled and i have the tv turned up so loud nobody can bear to be around. I’m 13 should i go get a hearing test to be on the safe side?
- A: I got that too, go for a hearing test. It’s so easy, just press a button when you hear a noise that’s all. I had a very bad ear infection, Bellspausy, and that’s how I got bad ears, maybe you just need a check up and they’ll give you some ear drops or something…
- Im on Yaz bc and am hearing bad things about it. Anyone on it having problems?
- Q: I have been hearing a lot of bad things lately about the birth control YAZ. I had my blood pressure checked recently and it was high. Is anyone else having problems? should i be concerned?
- A: im on yaz and i haven’t had any problems with it, my periods got easy and light and shorter, my PMDD wasn’t nearly as bad, some of my ance went away, and it made my family get off my back about the chance of me getting PG while still in college. Yes there are some risk factors in YAZ but almost all BC pills have the same affects.the only reason you see so many on YAZ lately is because they didn’t fully explain that when it first came out. if you are worried talked to your doctor about checking your BP everyday around the same time.also if your smoking and on it you need to consider a different BC option such as condoms or spermicide because smoking while on BC pill/shot/patch will increase you risk of having the high BP,heart problems and clotting.good luck hope i helped